The n-exponential convexity for majorization inequality for functions of two variables and related results

Khalid, Sadia, Khan, M. Adil, Pečarić, J. . Acta et Commentationes Universitatis Tartuensis de Mathematica 2014. 18 (2) :221-237

Locate this article in:

Bibtex

@article{CIS-283754,
  Author = {Khalid, Sadia and Khan, M. Adil and Pečarić, J.},
  Title = {The n-exponential convexity for majorization inequality for functions of two variables and related results},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {18},
  Number = {2},
  Year = {2014},
  Pages = {221--237},
  Keywords = {exponential convexity, convex function, slater's inequality}
}

Similar articles